# SDR ASAA2019091930732

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 49,192 hours, 14,747 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17CK38
- Condition: Failed
- Location: Cockpit
- Part time: 37,815 hours, 11,989 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S COURSE SELECT WINDOW IS BLANK. GROUNDED - YES. REMOVED ANDD REPLACED DFCS MCP REF AMM 22-11-34 OP CK GOOD 9 CBS PULLED.
